# SDR AALA20120506005

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 100,320 hours, 16,631 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892906
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAD - CREW REPORTED CAPTAINS ALTIMETER FAILED IN CLIMBOUT.  FLAG IN VIEW AND NO HEIGHT INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED MAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
